Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The space of incompressible surfaces in a $ 2$-bridge link complement


Authors: W. Floyd and A. Hatcher
Journal: Trans. Amer. Math. Soc. 305 (1988), 575-599
MSC: Primary 57M25
MathSciNet review: 924770
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Projective lamination spaces for $ 2$-bridge link complements are computed explicitly.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0924770-8
PII: S 0002-9947(1988)0924770-8
Keywords: Incompressible surface, $ 2$-bridge link
Article copyright: © Copyright 1988 American Mathematical Society